# SDR N6WA20140604004

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 22,993 hours, 15,630 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR MSG INTERMITTENT ON LANDING.  ADJUSTED PX43 IAW AMM 52-70-10, OPERATIONS CHECKED GOOD AT THIS TIME.
